Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does melmet cause sweating and weakness ?

Hi doctor I am given Melmet 500 when my sugar levels are fasting 109 and random varies between 210 to 240. I am 55 76kg 5 1. Ever since I started this medicine I feel very very weak and get excess sweating occasionally during the day. Is this normal.. Please advice.
Asked On : Wed, 24 Aug 2011
Answers:  2 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Your symptoms could also be due to excess sugars, which cross 200 frequently. I believe once your sugars come within normal limits, you will definitely feel better. Give this some time...some tweaking in medications is needed. You will definitely feel fine.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You are probably having low blood sugar because of over medication. You should get chance of dose by your Doctor. Avoid sweet food, rice, dosa, idli, fried, junk, fatty food. Eat plenty of dals, fresh fruits and green leafy vegetables. Drink plenty of water. Get your FBS and PPBS checked once more and consult your Doctor about these problems.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor